Advertisement

computational complexity

, Volume 6, Issue 4, pp 299–300 | Cite as

Well-known bound for the VC-dimension made easy

  • Roman Smolensky
Article

Abstract

The Sauer lemma gives an upper bound for the cardinality of a set with given Vapnik-Chervonenkis dimension (VC-dimension). This paper presents a simple algebraic proof.

Key words

VC-dimension Sauer's lemma 

Subject classifications

68R05 

References

  1. N. Sauer, On the density of families of sets.Journal of Combinatorial Theory 13 (1972), 145–147.Google Scholar

Copyright information

© Birkhäuser Verlag 1997

Authors and Affiliations

  • Roman Smolensky

There are no affiliations available

Personalised recommendations